# SDR SWIA200921427

- Difficulty date: April 6, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 12,056 hours, 7,620 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6639 - SERVICE DOOR DIFFICULT TO OPEN.  CLEANED AND LUBED SERVICE DOOR MECHANISM.
